# SDR DALA2024052305455

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 89,496 hours, 11,699 cycles
- Engine: Pwa PW4168A
- Engine time: 66,582 hours, 8,674 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Stalled
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 3307 ENGINE STALL WITH ABORTED TAKE OFF. CORRECTIVE ACTION: ENGINE REPLACED THIS IS TIED TO LOG PAGE 5394984 AND ODI 2024-00364. JOB COMPLETE.
